# SDR CALA2025081407751

- Difficulty date: July 23, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,334 hours, 29,436 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182A15033
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LT HORIZONTAL STAB REAR SPAR LOWER CHORD BOTTOM SURFACE  STA  122.5 APROX.    ACCOMPLISHED REPAIR AT LEFT LEFT HORIZONTAL STAB REAR SPAR LOWER CHORD SSTA 126 IN REFERENCE TO EC/RA # 5510-03299, CAT B REPAIR.
